MathSciNet Relay Station
MathSciNet bibliographic data
MR1862098 (2002g:15005) 15A04 (47-02 47B49)
Li, Chi-Kwong; Pierce, Stephen Linear preserver problems. Amer. Math. Monthly 108 (2001), no. 7, 591–605.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement